The asymptotic solution of higher-order differential equations with small final coefficient
Eastham, M.S.P.
Portugaliae mathematica, Tome 45 (1988), p. 351-362 / Harvested from Portugaliae Mathematica
Publié le : 1988-01-01
EUDML-ID : urn:eudml:doc:115637
@article{3147,
     author = {Eastham, M.S.P.},
     title = {The asymptotic solution of higher-order differential equations with small final coefficient},
     journal = {Portugaliae mathematica},
     volume = {45},
     year = {1988},
     pages = {351-362},
     zbl = {0676.34036},
     mrnumber = {0982904},
     language = {en},
     url = {http://dml.mathdoc.fr/item/3147}
}
Eastham, M.S.P. The asymptotic solution of higher-order differential equations with small final coefficient. Portugaliae mathematica, Tome 45 (1988) pp. 351-362. http://gdmltest.u-ga.fr/item/3147/